Nash functions on noncompact Nash manifolds
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 1, pp. 139-149.
@article{ASENS_2000_4_33_1_139_0,
     author = {Coste, Michel and Shiota, Masahiro},
     title = {Nash functions on noncompact {Nash} manifolds},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {139--149},
     publisher = {Elsevier},
     volume = {Ser. 4, 33},
     number = {1},
     year = {2000},
     doi = {10.1016/s0012-9593(00)00106-3},
     zbl = {0981.14027},
     mrnumber = {2002d:58001},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(00)00106-3/}
}
TY  - JOUR
AU  - Coste, Michel
AU  - Shiota, Masahiro
TI  - Nash functions on noncompact Nash manifolds
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2000
DA  - 2000///
SP  - 139
EP  - 149
VL  - Ser. 4, 33
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(00)00106-3/
UR  - https://zbmath.org/?q=an%3A0981.14027
UR  - https://www.ams.org/mathscinet-getitem?mr=2002d:58001
UR  - https://doi.org/10.1016/s0012-9593(00)00106-3
DO  - 10.1016/s0012-9593(00)00106-3
LA  - en
ID  - ASENS_2000_4_33_1_139_0
ER  - 
Coste, Michel; Shiota, Masahiro. Nash functions on noncompact Nash manifolds. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 1, pp. 139-149. doi : 10.1016/s0012-9593(00)00106-3. http://www.numdam.org/articles/10.1016/s0012-9593(00)00106-3/

[1] J. Bochnak, M. Coste and M.-F. Roy, Real Algebraic Geometry, Springer, Berlin, 1998. | MR 2000a:14067 | Zbl 0912.14023

[2] M. Coste, J. Ruiz and M. Shiota, Approximation in compact Nash manifolds, Amer. J. Math. 117 (1995) 905-927. | MR 96f:32015 | Zbl 0873.32007

[3] M. Coste, J. Ruiz and M. Shiota, Separation, factorization and finite sheaves on Nash manifolds, Compositio Math. 103 (1996) 31-62. | Numdam | MR 97g:14039 | Zbl 0885.14029

[4] M. Coste and M. Shiota, Thom's first isotopy lemma : semialgebraic version, with uniform bound, in : F. Broglia, ed., Real Analytic and Algebraic Geometry, De Gruyter, 1995, pp. 83-101. | MR 96i:14047 | Zbl 0844.14025

[5] M. Shiota, Nash Manifolds, Lecture Notes in Math., Vol. 1269, Springer, Berlin, 1987. | MR 89b:58011 | Zbl 0629.58002

[6] J.-C. Tougeron, Idéaux de Fonctions Différentiables, Springer, Berlin, 1972. | MR 55 #13472 | Zbl 0251.58001

Cité par Sources :